# SDR R61A2019041980386

- Difficulty date: April 8, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH OUTBOARD FLOOR SILL HAS SEVERAL AREAS OF CORROSION AT FR 12-14. REMOVED AND REPLACED RH OUTBOARD FLOOR SILL AT FR 12-14 REF. SRM 51-40-08.  A/C REMAINS IN CHECK.
